# SDR IPXA10558575

- Difficulty date: February 9, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- Engine: Pwa PW2040
- System (JASC): 5280 · Landing Gear Doors
- Part: Support
- Condition: Worn
- Location: Mlg Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  RT MLG BAY DOOR SEAL SUPPORT BOLTS LOOSE ABOVE MLG DOOR EVALUATED, FOUND TO BE WORN, FABRICATED NEW RAIL AND INSTALLED RT MLG BAY DOOR SEAL SUPPORT RAIL.
